Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itching and burning in the vagina. Stopped birth control. Severe bleeding. What to do?

i been on birth control for about 2 years- Seasonique that is. I just stopped taking them. I started bleeding like as if it was my period a few days after i stopped. Not sure if it was my period or not by the way. But, now i have my period and i have been itching and burning down there really bad. I just need to know why.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here I will try to answer it to the best of my abilities.

If your vagina is burning and itching, I think it is quite possible that you have some kind of infection. It could be that you have vaginosis. So go see a doctor,m they will check if you have an infection and if you do what kind of infection and then treat you accordingly.

I hope this answered your question.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor